RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 378, Pages 32–39 (Mi znsl3825)  

This article is cited in 1 scientific paper (total in 1 paper)

Polynomiality of irreducible characters of the symmetric groups

E. E. Goryachko

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: Consider Young diagrams differing only by the length of the first row (i.e., the form of diagrams below the first row is fixed). We prove that the values of the irreducible characters of the groups $\mathrm S_n$ corresponding to these diagrams are given by a polynomial of a special form with respect to natural parameters related to the cycle notation of permutations. Bibl. 3 titles.

Key words and phrases: irreducible characters of the symmetric groups, induced characters, Kostka numbers.

Full text: PDF file (567 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 174:1, 15–18

Document Type: Article
UDC: 512.547+519.115
Received: 29.09.2010

Citation: E. E. Goryachko, “Polynomiality of irreducible characters of the symmetric groups”, Representation theory, dynamical systems, combinatorial methods. Part XVIII, Zap. Nauchn. Sem. POMI, 378, POMI, St. Petersburg, 2010, 32–39; J. Math. Sci. (N. Y.), 174:1 (2011), 15–18

Citation in format AMSBIB
\Bibitem{Gor10}
\by E.~E.~Goryachko
\paper Polynomiality of irreducible characters of the symmetric groups
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XVIII
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 378
\pages 32--39
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3825}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 174
\issue 1
\pages 15--18
\crossref{https://doi.org/10.1007/s10958-011-0275-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952814147}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3825
  • http://mi.mathnet.ru/eng/znsl/v378/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Goryachko, F. V. Petrov, “Indecomposable characters of the group of rational rearrangements of the segment”, J. Math. Sci. (N. Y.), 174:1 (2011), 7–14  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:82
    Full text:27
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019